Pointwise 1/4-pinched 4-manifolds
- Haiwen Chen
- … show all 1 hide
Rent the article at a discountRent now
* Final gross prices may vary according to local VAT.Get Access
- M.Berger, Sur quelques variétés Riemanniennes sufisamment pincées, Bul. Soc. Math. France88 (1960), 57–71.
- H.Chen, Some rigidity and pointwise pinching theorems in riemannian geometry, Ph.D. thesis, Dept. of Math., SUNY @ Stony Brook, 1989.
- S.Cappell and J.Shaneson, Some new 4-manifolds, Ann. Math.104 (1976), 61–72.
- M.Freedman, The topology of 4-dimensional manifolds, J. Differential Geometry17 (1982), 357–453.
- R.Hamilton, Three-manifolds with Positive Ricci Curvature, J. Differential Geometry17 (1982), 255–306.
- R.Hamilton, Four-manifolds with Positive Curvature Operator, J. Differential Geometry24 (1986), 153–179.
- G.Huisken, Ricci Deformation of the Metric on a Riemannian Manifold, J. Differential Geometry21 (1985), 47–62.
- M.Micallef, Private conversation.
- M.Micallef and J.Moore, Minimal Two-spheres and the Topology of Manifolds with Positive Curvature on Totally Isotropic Two-planes, Ann. of Math. (2)127 (1988), no. 1, 199–227.
- S.Salamon, Topics in four-dimensional Riemannian Geometry, Springer Lect. Notes Math.1022 (1983).
- W.Seaman, Existence and Uniqueness of Algebraic Curvature Tensors with Prescribed Properties and an Application to the Sphere Theorem, Trans. Amer. Math. Soc.321 (1990), no. 2, 811–823.
- Pointwise 1/4-pinched 4-manifolds
Annals of Global Analysis and Geometry
Volume 9, Issue 2 , pp 161-176
- Cover Date
- Print ISSN
- Online ISSN
- Kluwer Academic Publishers
- Additional Links
- Haiwen Chen (1)
- Author Affiliations
- 1. Department of Mathematics, Michigan State University, 48824, East Lansing, MI, USA